# SDR ASOA201710043294

- Difficulty date: October 4, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 30,241 hours, 21,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE AFT SUPPORT AT BS 939, STRINGER 27 HAS CORROSION AT THE LOWER FLANGE.  MAINTENANCE REPLACED THE ANGLE.
